# SDR SWAA041427

- Difficulty date: May 18, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 65,608 hours, 71,503 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6544654
- Condition: Broken
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, ON APPROACH AFTER FLAPS EXTENDED TO 5 DEGREES, A SYSTEM HYDRAULIC QUANTITY WENT TO ZERO.  ALSO LOST SYSTEM PRESSURE.  REMOVED AND REPLACED BROKEN HYDRAULIC RETURN LINE ON NR 2 L/E SLAT ACTUATOR PER MM.
